# SDR SIMA1045

- Difficulty date: April 13, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N293AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 293
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: S5367131821002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, FOUND RIGHT WEB BETWEEN FRAMES 39 AND 40 AT CREASE BEAM CORRODED BEYOND LIMITS.  REMOVED AND REPLACED CORRODED WEB IAW SRM 51-25-01.  AIRCRAFT RETURNED TO SERVICE.  (M)
